Has anyone read the study on Black Seed Oil, and how it treats the virus? There are also arguments that support the daily use of Colloidal Silver in the "killing" of viruses. I'm not saying one should stop their traditional treatment, but can these things aid treatment in knocking the virus into an undetectable status or even help to cure a body with HIV?
A friend of mine swears that they have only read good things about this remedy for ALL that ails you. I am wondering about any research that has or has not been done on its usefullness with HIV.
I was in the research group back in 2011. When approved it came under the name Triumeq. I gained wIt and fatty liver. I blame that on more of laziness. I am glad to hear others have insomnia. This last month I was hospitalized for kidney stones. The Dr in the hospital and my primary said to ask ID doc next appointment if Triumeq could cause them. Anyone know?
Who would think those of us who lived through the 80's, 90's during the peak of the AIDS epidemic where millions of people died worldwide, are experiencing something of the same all over again. And once again politics speak more loudly than the science, where people need to begin dying in great numbers to get the Administration to take notice and act. Finally listen to the science and begin rushing clinical trials. It seems all to… read more
Ever since I was diagnosed positive my sister has used to it to her benefit. To make me look less of a person, one vulnerable and without any power. My dad and mom who are now deceased were supportive of my diagnosis and my lifestyle. I guess my sister hated that. She was constantly asking my parents to change their wills so she could get everything since I probably would be dead. And among other hateful things. I did not ask for anything from my parents only they be… read more
I sweat bad. I need an antiperspirant-deodorant. It seems like when I just wear deodorant my underarms are on fire. I've never had problems with deodorant until after experiencing antiantiperspirant-deodorant.
Has anyone else ever had deodorant issues after changing back to an older brand or had issues with deodorant because of your meds?
I started taking this, any experiences?
Reading up on side effects of Descovy and really considering asking my Dr. to go back to Truvada. Weight gain, higher cholesterol, and cardiovascular problems are all a side effect along with kidney damage . I think I'd prefer the kidney damage I was getting with Truvada...than the 30# I've gained since on Desovy and my cholesterol numbers are really elevated. My kidney numbers have improved. Seems to me your just trading which part of your body you'd rather damage. Am I missing something?… read more
Here is a question I posted over a year ago and would like to reshare with all the new people since then. I do not think it needs any more explaining.
Has anyone else had Crypto Meningitis in the forum? If so how long did it take for you to get back to a normal life or are you still suffering from fatigue?